# SDR ASMF202011005

- Difficulty date: September 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-8Z9
- Aircraft serial: 34262
- Aircraft time: 48,275 hours, 21,145 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128A
- Part serial: SS
- Condition: Damaged
- Location: Hyd System
- Part time: 48,275 hours, 21,145 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAKAGE WAS DETECTED ON FLAP CONTROL VALVE.  MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING PACKING´S OF HYDRAULIC LINES OF FLAP CONTROL VALVE WITH LEAKAGE.  SO THE PACKING´S OF HYDRAULIC LINES P/N NAS1612-8A, MANUFACTURER BOEING COMPANY WAS REPLACED, IAW AMM 27-51-65/400, TESTED CORRECT.
